# SDR MALA110163

- Difficulty date: July 24, 2011
- Submitted: July 27, 2011
- Operation: Air carrier
- Aircraft: N454XJ
- Make and model: Saab 340B
- Aircraft serial: 340B454
- Aircraft time: 26,791 hours, 29,853 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 74332
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LC1 NOTED AISLE EMERGENCY LIGHT STRIP NR 10 FROM THE FRONT INOPERATIVE.  REPLACED FLOOR PROXIMITY LIGHT ASSY IAW AMM 33-50-20.  OPS CHECK GOOD.  ASSY NR 10 FROM THE FRONT.
